# SDR AUS20020528

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Condition: Faulty
- Location: Escape Slide
- Part time: 37,621 cycles
- Component: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 2R ESCAPE SLIDE FAILED TO INFLATE DURING FUNCTIONAL TEST.SLIDE INFLATED USING THE MANUAL INFLATION SYSTEM. SLIDE LIGHTINGALSO INOPERATIVE.
